# SDR UALA2012072404009

- Difficulty date: July 23, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 57,787 hours, 16,176 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1B7486
- Part serial: 183
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG THRUST REVERSER AND LT ENGINE SEC STATUS MESSAGE ON DESCENT.  REPLACED LT ENGINE EEC AND ENGINE CONTROL HARNESS.  ENGINE PARAMETERS NORMAL, NO FAULTS OR MESSAGE, REACTIVATED THRUST REVERSER, OP'S CHECKED NORMAL, NO FAULTS NOTED.
